Sum rules in the oscillator radiation processes

Nenhuma Miniatura disponível

Data

2005-03-28

Título da Revista

ISSN da Revista

Título de Volume

Editor

Elsevier B.V.

Resumo

We consider the problem of a harmonic oscillator coupled to a scalar field in the framework of recently introduced dressed coordinates. We compute all the probabilities associated with the decay process of an excited level of the oscillator. Instead of doing direct quantum mechanical calculations we establish some sum rules from which we infer the probabilities associated to the different decay processes of the oscillator. Thus, the sum rules allows to show that the transition probabilities between excited levels follow a binomial distribution. (c) 2005 Published by Elsevier B.V.

Descrição

Palavras-chave

Como citar

Physics Letters A. Amsterdam: Elsevier B.V., v. 337, n. 1-2, p. 1-9, 2005.